Open Access
June 2012 4-manifolds and intersection forms with local coefficients
Kim A. Frøyshov
J. Differential Geom. 91(2): 233-259 (June 2012). DOI: 10.4310/jdg/1344430823


We extend Donaldson’s diagonalization theorem to intersection forms with certain local coefficients, under some constraints. This provides new examples of non-smoothable topological 4-manifolds.


Download Citation

Kim A. Frøyshov. "4-manifolds and intersection forms with local coefficients." J. Differential Geom. 91 (2) 233 - 259, June 2012.


Published: June 2012
First available in Project Euclid: 8 August 2012

zbMATH: 1257.57033
MathSciNet: MR2971288
Digital Object Identifier: 10.4310/jdg/1344430823

Rights: Copyright © 2012 Lehigh University

Vol.91 • No. 2 • June 2012
Back to Top